# SDR SWIA202053687

- Difficulty date: October 11, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N177SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000535
- Aircraft time: 14,012 hours, 7,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK, RIGHT FWD FUSELAGE HAS TWO AREAS OF CORROSION BETWEEN FRAMES 12-14, MARKED.  C-CHECK RO 10/26/2020.  REMOVED AND REPLACED RT SEAT TRACK BETWEEN FRAMES 12-20, REF SRM.
